# SDR ASOA2018121935346

- Difficulty date: December 3, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 36,103 hours, 33,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R33010
- Condition: Dented
- Location: Bs 235-250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7496618 JOB# 7749665 OP# 30: 2EA DENTS ON FUSELAGE SKIN BETWEEN F.S.235.00 AND F.S.250.00, STRINGER 24L AND STRINGER 25L.C/A:  REPAIRED DAMAGE I.A.W. BOMBARDIER REO 601R-53-11-3352 REV.A, DATED 2018/11/29 AND EXPRESSJET EC/TC REO 601R-53-11-3352 REV.A, DATED 2018/11/30.
